Facebook Instagram Twitter RSS Feed Back to top

On the measurability and the Baire property of functions of two variables whose all vertical sections are derivatives

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Katarzyna Chmielewska - Zbigniew Grande
Detaily:
Rok, strany: 2000, 193 - 208
O článku:
We consider some special conditions implying the measurability and the Baire property of functions $f : I2 o Bbb R$ whose all vertical sections are derivatives.
Ako citovať:
ISO 690:
Chmielewska, K., Grande, Z. 2000. On the measurability and the Baire property of functions of two variables whose all vertical sections are derivatives. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 193-208. 1210-3195.

APA:
Chmielewska, K., Grande, Z. (2000). On the measurability and the Baire property of functions of two variables whose all vertical sections are derivatives. Tatra Mountains Mathematical Publications, 19(2), 193-208. 1210-3195.